Facebook Pixel


By September 8, 2009 - 4:43pm
Rate This

I'm using the pill as birth control, and for this month I started taking my pill on Sunday (like usually) Meaning that I would be fully protected by the following Sunday. On Saturday one day before finishing the full 7 "active" pills I had unprotected sex. It's now been 3 days and I'm cramping up! I know it's not my period because I just had a period on the 29th of August. I feel just like I did on my last pregnancy(tired, dizzy, really sensitive). I know that it's only been 3 days, but I looked it up and found that there are women who get cramps this early in pregnancy because the egg is implanting itself. Could I be pregnant??? and if I am will the pills that I've taken after affect my baby?? If I take a pregnancy test is it too soon to show up?

Add a Comment1 Comments

Hi MarieGeo,

Thank you for your post. Although you have been taking precautions with Birth control pills, it is always possible to get pregnant whenever sex is involved.

What you read about is called Implantation Bleeding, and you are absolutely right, it is mild cramping caused by the implantation of your fertilized egg in your uterus.

Unfortunately, if you were to test right now it would be too soon to get an accurate result. Waiting until you have missed a period is the best way to get an accurate result.

Best Wishes!

September 10, 2009 - 5:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!